# SDR DALA14034425646

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 56,587 hours, 18,337 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22 ABC EMERGENCY LIGHTS INOPERATIVE.  FOUND WIRE BROKEN FROM SPLICE.  SPLICED BROKEN WIRE.  OPS CHECKED GOOD. NO DEFECTS NOTED, IAW SWPM 20.
